COEFFICIENT ESTIMATES FOR A NEW GENERAL SUBCLASS OF ANALYTIC BI-UNIVALENT FUNCTIONS


BULUT S.

KOREAN JOURNAL OF MATHEMATICS, vol.29, no.3, pp.519-526, 2021 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.11568/kjm.2021.29.3.519
  • Journal Name: KOREAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.519-526
  • Keywords: Analytic function, univalent function, bi-univalent function, coefficient bounds
  • Kocaeli University Affiliated: Yes

Abstract

In a very recent paper, Yousef et al. [Anal. Math. Phys. 11: 58 (2021)] introduced two new subclasses of analytic and bi-univalent functions and obtained the estimates on the first two Taylor-Maclaurin coefficients vertical bar a(2)vertical bar and vertical bar a(3)vertical bar for functions belonging to these classes. In this study, we introduce a general subclass B-Sigma(h,p) (lambda, mu, delta) of analytic and bi-univalent functions in the unit disk U, and investigate the coefficient bounds for functions belonging to this general function class. Our results improve the results of the above mentioned paper of Yousef et al.